# SDR AALA202208026846

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A300*
- Aircraft serial: 6443
- Aircraft time: 23,253 hours, 9,244 cycles
- System (JASC): 2565 · Escape Slide
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00028306
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 23,253 hours, 9,244 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR/SLIDE PRESSURE LOW DOORS 3L/3R ON FLIGHT ATTENDANTS PANEL. REMOVED AND REPLACED UNIT DECODER/ENCODER B PER AMM 23-73-47.
